# SDR SWAA2022031574606

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242SF FWD INBD CORNER IS DELAMED / REPAIRED PASSENGER CABIN FLOORBOARD 242SF FWD INBD CORNER IAW B737 SRM 53-00-50-2R-5 REPAIR 5 PARA 3
